Translator Disclaimer
2006 On the uniqueness problem for catalytic branching networks and other singular diffusions
D. A. Dawson, E. A. Perkins
Illinois J. Math. 50(1-4): 323-383 (2006). DOI: 10.1215/ijm/1258059478

Abstract

Weak uniqueness is established for the martingale problem associated to a family of catalytic branching networks. This martingale problem corresponds to a stochastic differential equation with a degenerate Hölder continuous diffusion matrix. Our approach uses the semigroup perturbation method of Stroock and Varadhan and a modification of a Banach space of weighted Hölder continuous functions introduced by Bass and Perkins.

Citation

Download Citation

D. A. Dawson. E. A. Perkins. "On the uniqueness problem for catalytic branching networks and other singular diffusions." Illinois J. Math. 50 (1-4) 323 - 383, 2006. https://doi.org/10.1215/ijm/1258059478

Information

Published: 2006
First available in Project Euclid: 12 November 2009

zbMATH: 1107.60045
MathSciNet: MR2247832
Digital Object Identifier: 10.1215/ijm/1258059478

Subjects:
Primary: 60J60
Secondary: 60J80

Rights: Copyright © 2006 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
61 PAGES


SHARE
Vol.50 • No. 1-4 • 2006
Back to Top